Alert archive / Florida / River Flood Advisories in 2021

River Flood Advisory 1, NWS Tampa Bay, FL

July 4, 2021Manatee County, Florida

NWS Tampa Bay, FL issued this river flood advisory at Jul 4, 2021, 9:49 PM EDT for Manatee County, Florida. It was in force for 64 hr.

The area

The outline as issued.

The facts

Issued
Jul 4, 2021, 9:49 PM EDT (01:49 UTC)
Expired
Jul 7, 2021, 2:00 PM EDT
In force
64 hr
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

County Manatee County, FL

The radar

The Tampa radar (KTBW), 29 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Manatee River near Myakka Head at SR 64 (MKHF1).

Action stage
9.5 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02299950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

394 
WGUS82 KTBW 050149 RRA
FLSTBW

Flood Advisory
National Weather Service Tampa Bay Ruskin FL
949 PM EDT Sun Jul 4 2021

...The National Weather Service in Tampa Bay Ruskin has issued a 
Flood Advisory for the following rivers in Florida...

  Manatee River Near Myakka Head at SR 64 affecting Manatee County.

For the Manatee...including Myakka Head at SR 64, Rye Bridge...
elevated river levels are forecast.

Additional information is available at www.weather.gov.

The next statement will be issued Monday morning at 945 AM EDT.

&&


FLC081-051400-
/O.NEW.KTBW.FL.Y.0001.210705T0149Z-210707T1800Z/
/MKHF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
949 PM EDT Sun Jul 4 2021

The National Weather Service in Tampa Bay Ruskin has issued a

* Flood Advisory for
  the Manatee River Near Myakka Head at SR 64.
* From this evening to Wednesday afternoon.
* At 9:15 PM EDT Sunday the stage was 12.6 feet.
* Action stage is 9.5 feet.
* Flood stage is 11.0 feet.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:15 PM EDT Sunday was 14.3 feet.
* Forecast...The river will fall below flood stage tomorrow morning 
  to 8.9 feet and then begin rising Tuesday morning. It will then 
  rise again to 11.0 feet Wednesday morning. It will fall again but 
  remain above flood stage.
* Impact...At 11.0 feet, Private road and bridge 1 mile downstream 
  flood. Agricultural, rural Kibler area begins to flood.

&&


                  Fld   Observed        Forecasts (8 pm EDT)
Location          Stg   Stg   Day/Time  Mon   Tue   Wed   Thu   Fri

Manatee River
Myakka Head at SR 11.0  12.6  Sun 9 pm  9.1   9.8   10.6  8.4   6.8





&&

LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
      2751 8224 2753 8224

$$

TBW

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood advisory went out at Jul 4, 8:55 PM EDT, 54 minutes earlier.

Area forecast discussion, Jul 4, 8:55 PM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
855 PM EDT Sun Jul 4 2021

.UPDATE...
It has been a much quieter and drier day across west central and
southwest Florida today. A majority of the showers and storms were
limited to the Nature Coast and northern Florida in the vicinity of
a frontal boundary that has lingered there over the weekend. Some
showers and storm continue to fire over the inland areas and will
continue pushing eastward through the evening hours. This should
make for pleasant weather across western Florida for any July 4th
activities outside this evening.

Farther to the south, Tropical Storm Elsa remains very disorganized
this evening near the southeast coast of Cuba. The latest advisory
has the storm moving northwestward across Cuba later tonight through
Monday morning and tracking toward the west coast of Florida on
Monday and Tuesday. There is still a lot of uncertainty with the
exact track, but heavy rain, storm surge and tropical storm force
winds will be possible starting late Monday and continuing through
Wednesday. You can monitor the latest on Tropical Storm Elsa from
our office and the National Hurricane Center.

No significant changes made to the current forecast.

&&

.AVIATION...
Brief MVFR/IFR cigs/vsbys may impact the terminals after 20Z on
Monday as SHRA/TSRA develop over the area, and have handled with
VCTS for now, otherwise VFR will prevail. West to northwest winds in
the 7 to 10 knot range early this evening will become light and
variable after 02Z. East to southeast winds will increase to 7 to 9
knots after 15Z except becoming onshore between 18-20Z from KSRQ
north to KTPA and KPIE with the sea breeze with higher gusts in the
vicinity of TSRA.

&&

.MARINE...
High pressure in the eastern Gulf of Mexico will produce a
light wind flow across the Gulf waters through tonight and early
Monday. Marine conditions start to deteriorate across the coastal
waters beginning Monday night and lasting through mid week as
Tropical Storm Elsa approaches from the south. Tropical Storm force
winds, very rough seas, heavy downpours and thunderstorms expected
with the passage of Tropical Storm Elsa. Winds and seas begin to
subside late in the week as a more typical summertime pattern
returns.

&&

.Preliminary Point Temps/PoPs...
TPA  78  93  77  90 /   0  60  60  70
FMY  76  92  77  89 /  20  70  60  70
GIF  75  92  75  89 /  10  70  60  80
SRQ  76  92  76  89 /   0  60  60  70
BKV  72  92  73  90 /  10  60  60  80
SPG  79  91  78  89 /   0  60  60  70

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...Storm Surge Watch for Coastal Charlotte-Coastal Citrus-Coastal
     Hernando-Coastal Hillsborough-Coastal Lee-Coastal Levy-
     Coastal Manatee-Coastal Pasco-Coastal Sarasota-Pinellas.

     Tropical Storm Watch for Coastal Charlotte-Coastal Hillsborough-
     Coastal Lee-Coastal Manatee-Coastal Sarasota-Inland
     Charlotte-Inland Hillsborough-Inland Lee-Inland Manatee-
     Inland Sarasota-Pinellas.

Gulf waters...Tropical Storm Watch for Charlotte Harbor and Pine Island Sound-
     Coastal waters from Bonita Beach to Englewood FL out 20 NM-
     Coastal waters from Englewood to Tarpon Springs FL out 20
     NM-Tampa Bay waters-Waters from Bonita Beach to Englewood
     FL out 20 to 60 NM-Waters from Englewood to Tarpon Springs
     FL out 20 to 60 NM.

&&

UPDATE/MARINE/DECISION SUPPORT...74/Wynn
UPPER AIR...09/Rude
AVIATION...57/McMichael

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 5:14 AM EDTTropical Storm WarningTBWCharlotte, Citrus, Hernando, Hillsborough, Lee, Levy and 5 more57 hr
Jul 5, 9:51 AM EDTFlood WatchTBWCharlotte, Citrus, DeSoto, Hardee, Hernando, Highlands and 9 more52 hr
Jul 5, 10:25 AM EDTRiver Flood WarningTBWManatee4 days
Jul 5, 1:41 PM EDTSpecial Weather StatementTBWCharlotte34 min
Jul 5, 3:49 PM EDTSpecial Marine WarningTBW41 min
Jul 5, 5:08 PM EDTStorm Surge WarningTBWCharlotte, Citrus, Hernando, Hillsborough, Lee, Levy and 4 more45 hr
Jul 5, 5:12 PM EDTSpecial Marine WarningTBW48 min
Jul 5, 5:52 PM EDTSpecial Marine WarningTBW23 min
Jul 5, 6:03 PM EDTSpecial Weather StatementTBWHillsborough42 min
Jul 5, 6:25 PM EDTSpecial Marine WarningTBW65 min
Jul 5, 7:25 PM EDTSpecial Marine WarningTBW65 min

Nearby

River Flood Advisories in Florida, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.